MathSciNet Relay Station
MathSciNet bibliographic data
MR2136020 (2006a:20075) 20F55
Bahls, Patrick; Mihalik, Michael Reflection independence in even Coxeter groups. Geom. Dedicata 110 (2005), 63–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement